Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Frequent bowel movements, watery diarrhea. Taking O2 medicine, black stools. History of hernia. Treatment?

I am 42 year old maleand I was passing stool on frequent basis from last two or three days, some times it was in okay form and sometime like a water, I had to go to toilet 7-8 times in a day, Doctor prescribed me o2 medicine and after two days on medication my condition become better but now from last two days I am passing black stool,I am still on o2 medication , I also have a incestional hernia in stomach which occured due to gall stone operation.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have acidic belching/ abdominal bloating/ excessive flatulence/ epigastric pain/ fever/ hemetemesis?
Your symptoms suggest that you are suffering from acute gastroenteritis.
And improvement after taking O2 suggest the same.
But presence of black color stool is not a good sign.
Black color stool may be due to medicines, persistent constipation and bleeding from UGI tract.
You should consult with physician and gastro-physician and should go for endoscopy.
You should continue your prescribed medicines along with proton pump inhibitors.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor